# SDR BB08059

- Difficulty date: April 12, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Condition: Low Pressure
- Location: R3 Door
- Part time: 38,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE R3 DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE WAS LOW.  MAINTENANCE REPLACED THE EMERGENCY ESCAPE SLIDE AT DOOR R3.  OK FOR SERVICE.
